# SDR 20010328CW001

- Difficulty date: January 30, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft serial: 489
- Engine: Pwa R985*
- Propeller: Hartzl HCB3R304
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 5704931
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE FLOODED WITH FUEL AND DIED.  FUEL LEAKING FROM CARBURETOR WHEN FUEL SELECTOR VALVE TURNED TO  ON.
